| Model Number |
N/A |
| Medical Device Problem Code |
Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that an app crash occurred.It was indicated that the patient was using an unsupported operating system, which is misuse of the device.Data was evaluated and the allegation was confirmed.The probable cause could not be determined.No injury or medical intervention was reported.